# SDR IPXA2016022800027

- Difficulty date: February 6, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: ABA72531
- Condition: Gouged
- Location: Bs 281 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FORWARD FUSELAGE PRESSURE BULKHEAD UPPER LT ATTACH FITTING GOUGED BS 281.412, Z=10.125, X=33.  ACCOMPLISHED BLEND REPAIR ON FORWARD FUSELAGE PRESSURE BULKHEAD UPPER LT ATTACH FITTING AT BS 281.412, Z=10.125, X=33 IAW VT-SAA, EA 011-5300-01-A6120, REV I/R AND EO MD11-5310-60063-A.
